The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 58 NO.3 / (2006))
Fujita's very ampleness conjecture for singular toric varieties
Sam Payne,
Pages. 447-459
Abstract We present a self-contained combinatorial approach to Fujita's conjectures in the toric case. Our main new result is a generalization of Fujita's very ampleness conjecture for toric varieties with arbitrary singularities. In an appendix, we use similar methods to give a new proof of an analogous toric generalization of Fujita's freeness conjecture due to Fujino.
Contents 1. Introduction
2. Preliminaries
3. Proof of Theorem 2
4. Appendix: Proof of Fujino's $\rm{Theorem}^+$
Key words
Mathmatical Subject Classification 14M24, 14C20, 52B20